# SDR 99ZZZX4075

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Engine: Lyc LTS101750B1
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 430111202
- Condition: Cracked
- Location: Ignition System
- Part time: 918 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSULATOR CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
